# SDR 20000510AP007

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .4374 INCH CRACK THROUGH FASTENER HOLE AT RIGHT OUTBOARD FOREFLAP LEADING EDGE ABOVE NR 7 FLAP TRACK AREA.  STOP DRILLED CRACK IAW SRM 51-10-1 PAGE 1.  FABRICATED COUPLER REPAIR IAW 57-50-4 PAGE 17.  HFEC INSPECTION OF CUTOUT CONFIRMED NO CRACKS.  FABRICATED NEW LEADING AREA IAW 57-50-4 PAGE 9.  INSTALLED REPAIR PARTS IAW 51-10-2 AND 51-30-00.  (M)
